MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37713
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, information was received from a patient who was implanted with an implantable neurostimulator (ins) for failed back surgery syndrome and spinal pain indications.The patient (pt) says their battery has not been working for a few months now and says "they did xrays and i want to know if you got them, we haven't heard back from you".Agent told pt that pats doesn't receive xrays, and agent asked if the reason the ins isn't working is because of eos or eri state and pt became combative and said "it was supposed to be a five year battery but it lasted longer".Agent reviewed the ins is a 9 year battery life, and could be in either eos or eri state.Pt got upset and couldn't confirm if they ever saw either of these messages.Pt says they want to get ins replaced.Pt says they see a "dr than lee at pain management".Pt was redirected to their healthcare provider to further address the issue.On 2022-10-14, additional information was received from the patient reporting that the patient clarified that they did receive a message saying eos or eri on their controller and they screenshotted the manufacturer company.They stated that they were referred by the manufacturer to replace the battery a long time ago.The issue was not resolved, but the patient indicated that they wanted a replacement battery in their back, which was supposed to be done on 10/20.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received.Patient reported ins remains in patient.

Brand Name
RESTORE ADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key15756940
Report Number3004209178-2022-14683
Device Sequence Number17701916
Product Code LGW
UDI-Device Identifier00613994842367
UDI-Public00613994842367
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2014
Device Model Number37713
Device Catalogue Number37713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date02/08/2023
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight88 KG